# SDR DALA2021070603756

- Difficulty date: July 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 67,100 hours, 8,528 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 BROKEN PASSENGER CREW DOOR 843 SPECIAL BOLT ON ARM FITTING IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SPECIAL BOLT ON ARM FITTING PASSENGER CREW DOOR 843 IN PASSENGER CABIN AS PER A330 AMM 52-13. (1862936)
